CSpace
Galois group of Looijenga-Lyashko mapping
Yu, JM
1999-10-01
Source PublicationMATHEMATISCHE ZEITSCHRIFT
ISSN0025-5874
Volume232Issue:2Pages:321-330
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000083498700008
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14061
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Yu, JM. Galois group of Looijenga-Lyashko mapping[J]. MATHEMATISCHE ZEITSCHRIFT,1999,232(2):321-330.
APA Yu, JM.(1999).Galois group of Looijenga-Lyashko mapping.MATHEMATISCHE ZEITSCHRIFT,232(2),321-330.
MLA Yu, JM."Galois group of Looijenga-Lyashko mapping".MATHEMATISCHE ZEITSCHRIFT 232.2(1999):321-330.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yu, JM]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yu, JM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yu, JM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.